# SDR USAA20100224SB026

- Difficulty date: February 24, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL - MAINTENANCE REPORTED THE EMERGENCY LIGHTS POWERED BY M1197 POWER SUPPLY WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AT STATION 969L (M1197 POWER SUPPLY) IN ASSOCIATION WITH MM 33-51-51.  OPERATIONAL CHECK GOOD.
